RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1981, Volume 17, Number 12, Pages 2265–2268 (Mi de4424)  

Short Communications

Sufficient conditions for the solvability of two-point boundary value problems for a third-order differential equation

S. A. Bespalova

University of Latvia, Riga

Full text: PDF file (418 kB)

Bibliographic databases:
UDC: 517.927
Received: 22.01.1979

Citation: S. A. Bespalova, “Sufficient conditions for the solvability of two-point boundary value problems for a third-order differential equation”, Differ. Uravn., 17:12 (1981), 2265–2268

Citation in format AMSBIB
\Bibitem{Bes81}
\by S.~A.~Bespalova
\paper Sufficient conditions for the solvability of two-point boundary value problems for a third-order differential equation
\jour Differ. Uravn.
\yr 1981
\vol 17
\issue 12
\pages 2265--2268
\mathnet{http://mi.mathnet.ru/de4424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=642888}
\zmath{https://zbmath.org/?q=an:0494.34009}


Linking options:
  • http://mi.mathnet.ru/eng/de4424
  • http://mi.mathnet.ru/eng/de/v17/i12/p2265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020